Skip to main content
Log in

Some product formulas

  • Original Article
  • Published:
Boletín de la Sociedad Matemática Mexicana Aims and scope Submit manuscript

Abstract

We prove product formulas for Ramanujan’s tau function, \({\textrm{e}}^\pi ,\) iterated exponential, and the classical theta function.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Andrews, G.E.: The Theory of Partitions. Cambridge University Press, Cambridge (1998)

    MATH  Google Scholar 

  2. Apostol, T.: Introduction to Analytic Number Theory. Undergraduate Texts in Mathematics. Springer, Berlin (1976)

  3. Apostol, T.: Modular Functions and Dirichlet Series in Number Theory. Springer, Berlin (1976)

    Book  MATH  Google Scholar 

  4. Berndt, B.: Ramanujan’s Notebooks Part I. Springer, Berlin (1985)

    Book  MATH  Google Scholar 

  5. Berndt, B.: Number Theory in the Spirit of Ramanujan. Student Mathematical Library, Providence, Rhode Island. vol. 34. AMS (2006)

  6. Borwein, P., Borwein, J.: Pi and the AGM—A Study in Analytic Number Theory and Computational Complexity. Canadian Mathematical Society, Series of Monographs and Advanced Texts, vol. 4. Wiley, Hoboken (1986)

  7. Borwein, J., Bailey, D.: Mathematics by Experiment: Plausible Reasoning in the 21st Century. A K Peters Ltd, Natick (2004)

    Book  MATH  Google Scholar 

  8. Gel’fond, A.O.: Sur les propriétés arithmétiques des fonctions entiéres. Tôhoku Math. J. 30, 280–285 (1929)

    MATH  Google Scholar 

  9. Heim, B., Luca, F., Neuhauser, M.: On cyclotomic factor of polynomials related to modular forms. Ramanujan J. 48, 445–458 (2019)

    Article  MathSciNet  MATH  Google Scholar 

  10. Heim, B., Neuhauser, M., Troeger, R.: Zeros of recursively defined polynomials. J. Differ. Equ. Appl. 26, 510–531 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  11. Newman, M.: An identity for the coefficients of certain modular forms. J. Lond. Math. Soc. 30, 488–493 (1955)

    Article  MathSciNet  MATH  Google Scholar 

  12. Nishioka, K.: Mahler Functions and Transcendence. Lecture Notes in Mathematics, Springer (Berlin). vol. 1631 (1996)

  13. Titchmarsh, E.C.: The Theory of Riemann Zeta-Function. Oxford Science Publications, Oxford (1987)

    Google Scholar 

Download references

Acknowledgements

The authors would like to express our deep thankfulness to an anonymous referee for his/her very careful reading of the paper and for many valuable suggestions.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Pablo Andres Panzone.

Ethics declarations

Conflict of interest

We want to say that there are not financial or non-financial interests directly or indirectly related to our work.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Panzone, P.A. Some product formulas. Bol. Soc. Mat. Mex. 29, 73 (2023). https://doi.org/10.1007/s40590-023-00543-x

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s40590-023-00543-x

Keywords

Mathematics Subject Classification

Navigation